Abstract and Applied Analysis

The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour

Georg Wehowar and Erika Hausenblas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In the present article, we introduce the second Kummer function with matrix parameters and examine its asymptotic behaviour relying on the residue theorem. Further, we provide a closed form of a solution of a Weber matrix differential equation and give a representation using the second Kummer function.

Article information

Source
Abstr. Appl. Anal., Volume 2018 (2018), Article ID 7534651, 8 pages.

Dates
Received: 17 April 2018
Revised: 23 September 2018
Accepted: 8 October 2018
First available in Project Euclid: 10 January 2019

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1547089410

Digital Object Identifier
doi:10.1155/2018/7534651

Mathematical Reviews number (MathSciNet)
MR3892150

Zentralblatt MATH identifier
07029294

Citation

Wehowar, Georg; Hausenblas, Erika. The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour. Abstr. Appl. Anal. 2018 (2018), Article ID 7534651, 8 pages. doi:10.1155/2018/7534651. https://projecteuclid.org/euclid.aaa/1547089410


Export citation

References

  • N. N. Lebedev, Special Functions and Their Applications, Pren-tice-Hall, 1965.
  • B. Heller, “Special functions and characterizations of probability distributions by zero regression properties,” Journal of Multivariate Analysis, vol. 13, no. 3, pp. 473–487, 1983.
  • M. Abramowitz and I. Stegun, Handbook of Mathematical Func-tions with Formulas, Graphs, and Mathematical Tables. United States Department of Commerce, National Bureau of Standards, Washington, 1972.
  • M. Abdalla and A. Bakhet, “Extended Gauss Hypergeometric Matrix Functions,” Iranian Journal of Science & Technology, 2017.
  • L. Jódar and J. C. Cortés, “Some properties of gamma and beta matrix functions,” Applied Mathematics Letters, vol. 11, no. 1, pp. 89–93, 1998.
  • L. Jódar and J. C. Cortés, “Closed form general solution of the hypergeometric matrix differential equation,” Mathematical and Computer Modelling, vol. 32, no. 9, pp. 1017–1028, 2000.
  • R. A. Rashwan, M. S. Metwally, M. T. Mohamed, and A. Shehata, “Certain Kummer's matrix function of two complex variables under certain differential and integral operators,” Thai Journal of Mathematics, vol. 11, no. 3, pp. 725–740, 2013.
  • R. J. Elliott, T. K. Siu, L. Chan, and J. W. Lau, “Pricing options under a generalized Markov-modulated jump-diffusion model,” Stochastic Analysis and Applications, vol. 25, no. 4, pp. 821–843, 2007.
  • R. J. Elliott and T. K. Siu, “Pricing regime-switching risk in an HJM interest rate environment,” Quantitative Finance, vol. 16, no. 12, pp. 1791–1800, 2016.
  • X. Chen and R. V. Kohn, “Asset price bubbles from heteroge-neous beliefs about mean reversion rates,” Finance and Stochastics, vol. 15, no. 2, pp. 221–241, 2011.
  • X. Chen and R. V. Kohn, “Erratum to Asset price bubbles from heterogeneous beliefs about mean reversion rates (Fi-nance Stoch, (2011), 15, (221-241), 10.1007/s00780-010-0124-x),” Finance and Stochastics, vol. 17, no. 1, pp. 225-226, 2013.
  • L. Jódar and J. C. Cortés, “On the hypergeometric matrix func-tion,” in Proceedings of the, vol. 99, pp. 205–217.
  • L. Jódar, R. Company, and E. Navarro, “Laguerre matrix polyno-mials and systems of second-order differential equations,” Applied Numerical Mathematics, vol. 15, no. 1, pp. 53–63, 1994.
  • L. Jódar and E. Defez, “A connection between Laguerre's and Hermite's matrix polynomials,” Applied Mathematics Letters, vol. 11, no. 1, pp. 13–17, 1998.
  • R. S. Batahan and A. A. Bathanya, “On generalized laguerre matrix polynomials,” Acta Universitatis Sapientiae, Mathematica, vol. 6, no. 2, pp. 121–134, 2014.
  • E. Defez, L. Jódar, and A. Law, “Jacobi matrix differential equation, polynomial solutions, and their properties,” Computers & Mathematics with Applications, vol. 48, no. 5-6, pp. 789–803, 2004.
  • L. Jódar, R. Company, and E. Ponsoda, “Orthogonal matrix polynomials and systems of second order differential equations,” Differential Equations and Dynamical Systems. An International Journal for Theory, Applications, and Computer Simulations, vol. 3, no. 3, pp. 269–288, 1995.
  • J. Sastre and L. Jódar, “Asymptotics of the modified bessel and the incomplete gamma matrix functions,” Applied Mathematics Letters, vol. 16, no. 6, pp. 815–820, 2003.
  • Z. M. Kishka, A. Shehata, and M. Abul-Dahab, “On Humbert matrix functions and their properties,” Afrika Matematika, vol. 24, no. 4, pp. 615–623, 2013.
  • A. Shehata, “A new extension of Gegenbauer matrix polynomials and their properties,” Bulletin of International Mathematical Virtual Institute, vol. 2, no. 1, pp. 29–42, 2012.
  • L. J. Slater, Confluent Hypergeometric Functions, Cambridge University Press, 1960.
  • R. B. Paris and D. Kaminski, Asymptotics and Mellin-Barnes integrals, vol. 85 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, 2001.
  • J.-C. Cortés, L. Jódar, F. J. Solís, and R. Ku-Carrillo, “Infinite matrix products and the representation of the matrix gamma function,” Abstract and Applied Analysis, vol. 2015, 2015.
  • H. Buchholz, The Confluent Hypergeometric Function, Springer, Berlin, Heidelberg, New York, 1969.
  • E. Copson, An introduction to the theory of functions of a com-plex variable, University Press, Oxford, 1935. \endinput